International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

The Rainbow Mean Index of Corona Product of Graphs

  • K. Maheswari
  • G. Rajasekaran*

    * Corresponding author

    Abstract

    In a connected graph G with at least three vertices, an edge coloring c assigns positive integers to the edges. The chromatic mean of a vertex v is determined by averaging the colors of all incident edges, provided that the result remains a positive integer. A coloring c is a rainbow mean coloring if every vertex in G has a unique chromatic mean. The rainbow mean index of c is the highest chromatic mean assigned to any vertex, while the rainbow mean index of G is the smallest possible maximum chromatic mean for all valid rainbow mean colorings. In this study, we calculate the rainbow mean index of corona product of Px◦H; G◦Py and Px◦Py, where G and H are regular graphs. In addition, we calculate the rainbow mean index of the join graph G∨K1, where G is a regular graph.

    How to Cite

    K. Maheswari, G. Rajasekaran, The Rainbow Mean Index of Corona Product of Graphs, Int. J. Anal. Appl. 23 (2025), 181. https://doi.org/10.28924/2291-8639-23-2025-181

    BibTeX
    @article{Maheswari2025,
      author  = {Maheswari, K. and Rajasekaran, G.},
      title   = {The Rainbow Mean Index of Corona Product of Graphs},
      journal = {Int. J. Anal. Appl.},
      volume  = {23},
      year    = {2025},
      pages   = {181},
      doi     = {10.28924/2291-8639-23-2025-181}
    }

    References

    • [1] R. Balakrishnan, K. Ranganathan, A Textbook of Graph Theory, Springer, New York, 2012. https://doi.org/10.1007/978-1-4419-8505-7.
    • [2] R. Hammack, W. Imrich, S. Klavžar, Handbook of Product Graphs, CRC Press, 2011. https://doi.org/10.1201/b10959.
    • [3] G. Chartrand, J. Hallas, E. Salehi, P. Zhang, Rainbow Mean Colorings of Graphs, Discrete Math. Lett. 2 (2019), 18–25.
    • [4] G. Chartrand, J. Hallas, E. Salehi, P. Zhang, A Note on Rainbow Mean Indexes of Paths, Discrete Math. Lett. 8 (2021), 57–59. https://doi.org/10.47443/dml.2021.0099.
    • [5] J. Hallas, E. Salehi, P. Zhang, On Rainbow Mean Colorings of Trees, in: F. Hoffman (Ed.), Combinatorics, Graph Theory and Computing, Springer, Cham, 2022: pp. 141–155. https://doi.org/10.1007/978-3-031-05375-7_11.
    • [6] J. Hallas, E. Salehi, P. Zhang, Rainbow Mean Colorings of Bipartite Graphs, Bull. ICA 88 (2020), 78–97.
    • [7] S. Anantharaman, R. Sampathkumar, T. Sivakaran, Rainbow Mean Colorings of Some Classes of Graphs, Indian J. Discrete Math. 8 (2022), 69–98.
    • [8] A.D. Garciano, R.M. Marcelo, M.P. Ruiz, M.A.C. Tolentino, On the Rainbow Mean Indexes of Caterpillars, Thai J. Math. 4 (2023), 821–834.
    • [9] K. Maheswari, G. Rajasekaran, Rainbow Mean Index of Some Classes of Graphs, Proyecciones J. Math. 5 (2024), 1011–1036. http://doi.org/10.22199/issn.0717-6279-6252.